American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76N99) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Soyeun Jung and Jinghua Yao. Stability of ZND detonations for Majda’s model. Quart. Appl. Math. 70 (2012) 69-76.
Abstract, references, and article information
View Article: PDF

[2] Stuart S. Antman and J. Patrick Wilber. The asymptotic problem for the springlike motion of a heavy piston in a viscous gas. Quart. Appl. Math. 65 (2007) 471-498. MR 2354883.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1